# SDR AALA202203115733

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 68,093 hours, 25,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY LIGHT GOES ON AND OFF FOR NO REASON. MAINTENANCE FOUND CONNECTOR NOT SEATED CORRECTLY. RE-SECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
